MathSciNet Relay Station
MathSciNet bibliographic data
MR690192 58E20 (53C55 58H15)
Jost, Jürgen; Yau, Shing Tung Harmonic mappings and Kähler manifolds. Math. Ann. 262 (1983), no. 2, 145–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement